Australia
Aon Advanced Risk Finance Conference 2010 - Agenda | Aon Australia

Aon Advanced Risk Finance Conference 2010 Agenda

Thursday 28 October 2010
Crown Palladium
8 Whiteman Street
Southbank, Melbourne

Conference Agenda

Registration from 8.30am
9.00 – 9.15am
15 mins
Welcome/introduction
Welcome from the conference chair

Watch the introductory video

Download a copy of the session slides 
CHAIR MORNING
Jason Disborough Chief Commercial Officer, Aon Risk Solutions, Australia

OPENING ADDRESS
Steve Nevett Chief Executive Officer, Aon Risk Solutions, Australia
PART 1 GLOBAL INSURANCE MARKET AND RISK FINANCING TRENDS
9.15 – 10.00am
45 mins
Panel discussion
Global insurance and reinsurance update
An update on local and global insurance and reinsurance markets and what this means for large corporate clients’ insurable risk financing strategies. This session will also provide an update on recent global catastrophes and the likely impact on local and global insurance and reinsurance markets.

Download a copy of the session slides 
PANEL
Steve McGill Chairman and Chief Executive Officer – Aon Risk Solutions, Chicago

Professor Ian Harper Director – Access Economics and Member of Aon’s Australian Advisory Board

Lambros Lambrou Executive Vice President – Aon Risk Solutions, Chicago

Robert De Souza Chief Executive Officer Australia & New Zealand/President APAC – Aon Benfield

Ralph Butterworth Partner – Inpoint

Bob Mann Chief Placement Officer – Aon Risk Solutions, Australia

FACILITATOR
Steve Lardner Director Broking Operations – Aon Risk Solutions, Australia
10.00 – 11.00am
1 hour
Panel discussion
Global risk financing trends and insights update
Risk financing tools and solutions used by Fortune 500 companies to manage, mitigate and finance their insurable risks.

Download a copy of the session slides
PANEL
Steve McGill Chairman and Chief Executive Officer – Aon Risk Solutions, Chicago

Stephen Cross Chief Executive Officer – Aon Global Risk Consulting, Dublin

Lambros Lambrou Executive Vice President – Aon Risk Solutions, Chicago

FACILITATOR
Jason Disborough Chief Commercial Officer – Aon Risk Solutions, Australia
Morning Break 11.00 – 11.20am 20 mins 
PART 2 FINANCING COMPLEX RISK EXPOSURE IN THE AUSTRALIAN MINING AND ENERGY SECTORS
11.20 – 11.35am
15 mins
Introductory presentation
Australian mining and energy economic update
Economic insight into the future of mining and energy resource investment in Australia. Will growth in these sectors increase or decline? What political and social obstacles exist? How will this sector impact Australia’s economic growth?

Download a copy of the session slides 

SPEAKER
Professor Ian Harper Director – Access Economics and Member of Aon’s Australian Advisory Board

11.35am – 12.15pm
40 mins
Keynote presentation
Advanced risk financing case study
Insight into BHP Billiton’s global risk financing program. BHP Billiton presented a case study at Aon’s first Advanced Risk Finance Conference back in 2005. This presentation will provide a contrast of how BHP Billiton’s risk financing program has changed over the past 6 years.

Download a copy of the session slides 
SPEAKER
Matthew Frost Vice President, Risk and Insurance – BHP Billiton

FACILITATOR
Jason Disborough Chief Commercial Officer – Aon Risk Solutions, Australia
12.15 – 1.00pm
45 mins
Panel discussion
Insurable risk financing of major onshore capital investment projects
Key insights into two of the largest Australian construction projects that are currently in progress and an overview of the associated risk exposures emanating from these projects and how the associated insurable risks will be financed. The first project is CITIC’s open cut mine and ore processing facility and associated infrastructure. The second project is the LNG Developments in Central Queensland.

Download a copy of the session slides 

PANEL
Mike Parrish
Risk Manager  CITIC

Ronan Gallagher Regional Manager, Engineering Pacific – Allianz Global Corporate & Specialty

Chris McMichael National Practice Group Leader, Energy – Aon Risk Solutions, Australia

FACILITATOR
Jason Disborough Chief Commercial Officer – Aon Risk Solutions, Australia

Networking lunch 1.00 – 1.50pm 50 mins
PART 3 DE-RISKING HIGH RISK SCENARIOS, EARNINGS VOLATILITY AND BALANCE SHEETS
1.50 – 2.40pm
50 mins
Keynote presentation
The ultimate risk manager – De-risking military conflict zones
Insight into how the Australian Armed Forces identify, manage and treat the risks associated with potential conflict scenarios, including live case study examples of how the Australian Armed Forces apply risk management strategies and techniques to scenarios so that conflicts can be minimised and in some instances avoided. Directly applicable to any senior manager accountable for risk in their organisation.
 

Download a copy of the session slides
SPEAKER
Colonel Brian CoxAustralian Armed Forces
Facilitator

Paul Venning National General Manager, Corporate Risk Services – Aon Risk Solutions, Australia
2.40 – 3.30pm
50 mins
Case study and panel discussion
Case study – De-risking an organisation’s P&L and balance sheet
How organisations can de-risk their earnings volatility and balance sheet by utilising appropriate risk consulting and risk transfer solutions to quantify certain risk exposures and mitigate them accordingly.

Download a copy of the case study

Download a copy of the session slides 
 
PANEL
Stephen Cross
Chief Executive Officer – Aon Global Risk Consulting, Dublin

Robyn Perkins Head of Workforce Risk Solutions, People Risk Solutions – Aon Consulting, Australia

Rick Glover Regional Director, Aon Mergers & Acquisitions Group – Aon Asia Pacific

Jim Finnamore Regional Director, Aon Environmental Services Group – Aon Asia Pacific

Shane Boyd Head of Fraud Risk Services – Aon Global Risk Consulting, Australia

FACILITATOR

Paul Venning National General Manager, Corporate Risk Services – Aon Risk Solutions, Australia
Afternoon Break 3.30 – 3.50pm 20 mins 
PART 4 DEALING WITH AN ORGANISATION'S BIGGEST RISK EXPOSURE - BRAND AND REPUTATION RISK
3.50 – 4.50pm
1 hour
Panel discussion
Dealing with emerging risk exposures that threaten the brand and reputation of a company
What companies can do to identify, manage and treat their brand and reputational risk.
Emerging risk areas such as diversity, sustainability, social media and information management will all be explored in further detail.

Download a copy of the session slides 
PANEL
Karyn Munsie Executive General Manager Corporate Affairs – Stockland

Christine McLoughlin Director – ANSTO (Australian Nuclear Science & Technology Organisation), Victorian Transport Accident Commission, AMP Foundation. Council member of Chief Executive Women Inc, Director, The Smith Family and Member of Aon’s Australian Advisory Board.

Dan Atkins Managing Director – Shaper Group

Greg Daniel Chairman – SR7

FACILITATOR
David Cole Chief Operating Officer, Corporate Risk Services – Aon Risk Solutions, Australia
4.50 – 5.00pm
10 mins

Wrap up and close

Download a copy of the session slides 

CLOSING ADDRESS
Steve Nevett Chief Executive Officer, Aon Risk Solutions, Australia
Cocktails and Networking cocktails 5.00 – 6.00pm 1 hour
Request Info Expand
* Required fields



  Invalid Email Address




close form

ARFC 2010 Information

Contact Aon Experts